# SDR AALA971150

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 834003
- Condition: Bird Strike
- Location: Lt Mlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1256 - AFTER TAKEOFF OAK AND DURING ROTATION, LARGE BIRD WENT UNDER THE AIRCRAFT AND HIT THE LEFT GEAR ASSEMBLY.  THE LEFT MAIN GEAR RED LIGHT ILLUMINATED.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED DEBRIS FROM LEFT MLG.  REPLACED LEFT MLG LOCK SENSOR AND HARNESS.  ACCOMPLISHED BIRD STRIKE INSPECTION PER MM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
